MathSciNet Relay Station
MathSciNet bibliographic data
MR2325011 (2008e:42019) 42B10 (42B15)
Abi-Khuzam, Faruk; Shayya, Bassam Fourier restriction to convex surfaces of revolution in $\Bbb R\sp 3$. Publ. Mat. 50 (2006), no. 1, 71–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement